# SDR ANCF200400053

- Difficulty date: July 15, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N190AN
- Make and model: Doug MD 83
- Aircraft serial: 53190
- Aircraft time: 20,549 hours, 20,834 cycles
- Engine: Pwa JT8D219
- Engine time: 23,540 hours, 23,241 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE OIL QUANTITY DECREASED SLOWLY FROM 13 QTS TO 2 QTS IN FLT ( OIL PRESS AND TEMPERATURE WERE NORMAL), ENGINE SHUTDOWN 4 MIN BEFORE LANDING AS OIL REACHED 2 QTS & OIL TEMP STARTED TO INCREASED.  ENGINE INITIALLY OPERATED IN IDLE THRUST FOR ABOUT 15 MINUTES.  AS PER AMM 78-36-01. OIL SENSE LINE OIL PRESS DIFFERENTIAL SWITCH TO PORT LP5 IN RT ENGINE R & R.  AS PER AMM 79-20-05 & 79-20-05. MAGNETIC CHIP DETECTORS WERE CHECKED & REPLACED OIL FILTER, FOUND NO METAL PARTICLES, AS PER AMM 72-00-00. GROUND RUN UP PERFORMED AS PER AMM 72-00-00.  ENGINE PARAMETERS WERE EPR 1,05, N1 29, EGT 390, N2 57 OIL PRESS 47 OIL TEMPERATURE 72.
